I am 50 years old male fitted with a stunt three years ago and on medication till now can I stop taking medicines as now I am feeling alright I am taking clopitab A75 and nebi 5 in the morning and Astin 80 in the night all one tablet each a day.
MBBS, Diplomate, American Board of Internal Medicine , Diplomate, American Board of Cardiology , Diplomate, American Board of Interventional Cardiology , Diplomate, American Board of Endovascular Intervention
13 years experience
Ask Free Question
HI . Sorry to hear about your problem. It is good that you are feeling well after the stent. Please do not stop any medications till you speak to your cardiologist. You may be able to come off some of the medicines but you will have to be on others for life. These medications will be continued to prevent your risk of developing new blockages.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Stent treatment